National Changhua University of Education Institutional Repository : Item 987654321/8883
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 16839635      Online Users : 300
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8883

Please use this identifier to cite or link to this item:

Title: Applications of Fixed Ppoint Theorem in G-convex Space
Authors: L..J. Lin
Contributors: 數學系
Keywords: G-KKM map;Equilibrium problem;Minimax inequality;Transfer open (closed) map;λ-transfer upper (lower) semicontinuous map
Date: 2001-11
Issue Date: 2011-05-10T06:46:50Z
Publisher: Elsevier Science
Relation: Nonlinear Analysis: Theory, Methods & Applications, 46(5):601-608
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback